MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
An email was received regarding a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, an event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock reported that the filter was leaking during use with "aads".The event happened multiple times and causes unexpected or prolonged care.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 1/16/2026.Received one (1) used mc330716 ext set bifuse pur standardbore/smallbore with list# unknown bd syringe and extension set with filter.The filter had fluid residuals as received.The set was leak tested according to product specifications.There was leakage from the outlet filter vent.The reported complaint can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.
 
Event or Problem Description
Additional information was received regarding "aads": it is added amino acids dextrose solution.

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23886083
Report Number9617594-2025-02330
Device Sequence Number9622711
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public(01)00887709127364(17)300501(10)14425342
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot Number14425342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"AADS", UNK MFR
Patient SexUnknown